Transient effusive-constrictive pericarditis due to chemotherapy

Timothy Woods, Brynjar Vidarsson, Deane Mosher, James H. Stein

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

Commonly used chemotherapeutic agents, specifically cytarabine and daunorubicin, can cause effusive-constrictive pericarditis. We describe a case of transient effusive-constrictive pericarditis in a patient with acute myelogenous leukemia. This is the first case report of a patient with transient effusive-constrictive pericarditis due to chemotherapy.

Original languageEnglish (US)
Pages (from-to)316-318
Number of pages3
JournalClinical Cardiology
Volume22
Issue number4
DOIs
StatePublished - Jan 1 1999
Externally publishedYes

Fingerprint

Constrictive Pericarditis
Drug Therapy
Daunorubicin
Cytarabine
Acute Myeloid Leukemia

All Science Journal Classification (ASJC) codes

  • Cardiology and Cardiovascular Medicine

Cite this

Transient effusive-constrictive pericarditis due to chemotherapy. / Woods, Timothy; Vidarsson, Brynjar; Mosher, Deane; Stein, James H.

In: Clinical Cardiology, Vol. 22, No. 4, 01.01.1999, p. 316-318.

Research output: Contribution to journalArticle

Woods, Timothy ; Vidarsson, Brynjar ; Mosher, Deane ; Stein, James H. / Transient effusive-constrictive pericarditis due to chemotherapy. In: Clinical Cardiology. 1999 ; Vol. 22, No. 4. pp. 316-318.
@article{291fdaa804484384a10329de9a5a10b3,
title = "Transient effusive-constrictive pericarditis due to chemotherapy",
abstract = "Commonly used chemotherapeutic agents, specifically cytarabine and daunorubicin, can cause effusive-constrictive pericarditis. We describe a case of transient effusive-constrictive pericarditis in a patient with acute myelogenous leukemia. This is the first case report of a patient with transient effusive-constrictive pericarditis due to chemotherapy.",
author = "Timothy Woods and Brynjar Vidarsson and Deane Mosher and Stein, {James H.}",
year = "1999",
month = "1",
day = "1",
doi = "10.1002/clc.4960220414",
language = "English (US)",
volume = "22",
pages = "316--318",
journal = "Clinical Cardiology",
issn = "0160-9289",
publisher = "John Wiley and Sons Inc.",
number = "4",

}

TY - JOUR

T1 - Transient effusive-constrictive pericarditis due to chemotherapy

AU - Woods, Timothy

AU - Vidarsson, Brynjar

AU - Mosher, Deane

AU - Stein, James H.

PY - 1999/1/1

Y1 - 1999/1/1

N2 - Commonly used chemotherapeutic agents, specifically cytarabine and daunorubicin, can cause effusive-constrictive pericarditis. We describe a case of transient effusive-constrictive pericarditis in a patient with acute myelogenous leukemia. This is the first case report of a patient with transient effusive-constrictive pericarditis due to chemotherapy.

AB - Commonly used chemotherapeutic agents, specifically cytarabine and daunorubicin, can cause effusive-constrictive pericarditis. We describe a case of transient effusive-constrictive pericarditis in a patient with acute myelogenous leukemia. This is the first case report of a patient with transient effusive-constrictive pericarditis due to chemotherapy.

UR - http://www.scopus.com/inward/record.url?scp=0032901328&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032901328&partnerID=8YFLogxK

U2 - 10.1002/clc.4960220414

DO - 10.1002/clc.4960220414

M3 - Article

VL - 22

SP - 316

EP - 318

JO - Clinical Cardiology

JF - Clinical Cardiology

SN - 0160-9289

IS - 4

ER -